# SDR ARWA980716

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2555970
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO COMPARTMENT 4 CRACK IN L 32L, FS 1220.  REMOVED AND REPLACED L-32L IAW DC-8 SRM 51-1-20D, 53-40-0.  REF WORK ORDER 020663 NR CONTROL NR 5252.
